# SDR IPXA2019020438598

- Difficulty date: February 2, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 20,973 hours, 13,183 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bulk Cargo Cmpt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FLOOR PANEL JUST INSIDE BULK DOOR DAMAGED. MARKED WITH TAPE. DAMAGE LOCATED INBOARD OF LONGITUDINAL NET FLOOR ANCHOR.REPAIRED DAMAGE IAW EO NO A300-5320-42722-F.
